Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Statistical estimation


Author: J. L. Doob
Journal: Trans. Amer. Math. Soc. 39 (1936), 410-421
MSC: Primary 62F10; Secondary 62A01, 62F12
DOI: https://doi.org/10.1090/S0002-9947-1936-1501855-5
MathSciNet review: 1501855
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 62F10, 62A01, 62F12

Retrieve articles in all journals with MSC: 62F10, 62A01, 62F12


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1936-1501855-5
Article copyright: © Copyright 1936 American Mathematical Society